If you need an accessible version of this item please contact JSTOR User Support

A Theorem on Graphs, with an Application to a Problem of Traffic Control

H. E. Robbins
The American Mathematical Monthly
Vol. 46, No. 5 (May, 1939), pp. 281-283
DOI: 10.2307/2303897
Stable URL: http://www.jstor.org/stable/2303897
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Theorem on Graphs, with an Application to a Problem of Traffic Control
Preview not available

Page Thumbnails

  • Thumbnail: Page 
281
    281
  • Thumbnail: Page 
282
    282
  • Thumbnail: Page 
283
    283